# SDR SWIA202056740

- Difficulty date: December 18, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT, FS1051.30 Â€“ RBL40.0, IS CORRODED. (MARKED)    (C-CHECK) RO 3/8/2021    REPAIRED FS1051 FLOOR BEAM AT RBL40 IAW CRJ700 REO 670-53-61-1805 REV-- 2021-02-03, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, CRJ700SRM 51-23-00-001-001-A01. COMPLIED SKYWEST CARD NO 51-900-1002-SKY RESTORED FINISH.
